Advances in Pure Mathematics

Vol.1 No.3(2011), Paper ID 5191, 4 pages



Several Ideas on Some Integral Inequalities


Waadallah T. Sulaiman



Copyright © 2011 Waadallah T. Sulaiman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

W. Sulaiman, "Several Ideas on Some Integral Inequalities," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 63-66. doi: 10.4236/apm.2011.13014.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.